MathSciNet Relay Station
MathSciNet bibliographic data
MR749641 (86a:33007) 33A65 (05A30 33A45)
Al-Salam, Waleed; Allaway, Wm. R.; Askey, Richard A characterization of the continuous $q$-ultraspherical polynomials. Canad. Math. Bull. 27 (1984), no. 3, 329–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement